# SDR USAA990927

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 540
- Part time: 44,852 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 3 INCH AREA OF CORROSION, LOWER END OF STIFFENER, STATION 540, RBL 14.90.  CORROSION LEVEL 1.  INSTALLED REPAIR DOUBLER PER SRM 51-40-4 FIG 1..  (M)
